# SDR ASOA20140811064

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,752 hours, 16,118 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 4800101
- Condition: Faulty
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED PITCH TRIM INOPERATIVE MESSAGE IN FLIGHT FOR BOTH MAIN AND BACKUP. THE ACFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH MAIN AND BACKUP PITCH TRIM SWITCHES.  OPS CHECKS WERE GOOD.
